# SDR AWXA960129

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Rail
- Part number: D53472089000
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3791 - PAE - DURING ROUTINE SCHEDULED C-4/S-1 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR SUPPORT RAIL X3259, 2 CM AFT OF FR 68, Y-1200, Z-540.  REMOVED CORROSION ON FLOOR SUPPORT RAIL AT X3259, Y-1200, Z-540.  FABRICATED PARTS FILLET RELIEF WASHERS, SPACERS ALODINED AND PRIMED, INSTALLED FASTENERS PER SRM 53-00-14.  (M)
